Title of article :
Sobolev type embedding and quasilinear elliptic equations with radial potentials
Author/Authors :
Jiabao Su، نويسنده , , Zhiqiang Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
20
From page :
223
To page :
242
Abstract :
We study the existence of nontrivial radial solutions for quasilinear elliptic equations with unbounded or decaying radial potentials. The existence results are based upon several new embedding theorems we establish in the paper for radially symmetric functions
Keywords :
Quasilinear elliptic equationsUnbounded or decaying potentialsSobolev type embedding
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2011
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number :
751915
Link To Document :
بازگشت